MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 8, 13MM

ENCORE MEDICAL LP DJO SURGICAL; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 8, 13MM
Model Number 343-13-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Dr.Prepped patella and replaced with a larger poly.69 yr old male.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00496360_1644408-2025-00708; 343-13-704, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR PS KNEETM TIBIAL INSERT, SIZE 8, 13MM
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24693902
Report Number1644408-2026-00516
Device Sequence Number21264048
Product Code JWH
UDI-Device Identifier00888912172363
UDI-Public00888912172363
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160342
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number343-13-708
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale